# SDR SCNA20251009398

- Difficulty date: August 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 79,370 hours, 27,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTALS (3EAS) AT LBL 45 BTW STA 312 & STA 328; AT BL 0, BTW STA 277 & STA 294; AT RBL 35 BTW STA 312 & STA 328, W1.  INTERCOSTALS (3EAS) AT LBL 45 BTW STA 312 & STA 328 (P/N 141A5410-12), AT BL 0 BTW STA 277 & STA 294, AT RBL 35 BTW STA 312 & STA 328 WERE REPLACED PER SRM 51-40-02-0G-0.
